Aleve Pain Relief Liquid Gels

by Aleve
$15.49

With up to 12 hours of pain relief, Aleve gives you the freedom to do what you enjoy. Aleve is clinically proven for the reduction of fever and the treatment of pain.

Medicinal Ingredient: Naproxen Sodium 220 mg.

Naproxen Sodium Capsules 220 mg, 40 Liquid Gels